Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/13021


Title: On the Distribution of Life Insurance Reserves in a Stochastic Mortality Interest Rate and Lapse Rate Environment
Authors: 蔡政憲;陳威光;詹志清
Date: 2003-07
Issue Date: 2008-12-08 11:10:16 (UTC+8)
Relation: 證券市場發展季刊,15(2),1-30
Data Type: article
Appears in Collections:[風險管理與保險學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing